After getting switched from Myfortic – I’m taking Prednisone (steroid) as part of my immunosuppressant for my kidney transplant. I’m starting to see a puffy “prednisone face”.
Also, I’m given Dexamethasone (steroid) – a high dose for 4 days after starting after my chemo infusion. It makes me binge eat. (My stoma & colostomy bag is part of the cause in binge eating.) My chemo meds has a side effect that triggers eating, too. I don’t feel the indicator that tells me I’m full so I try to eyeball it, but while I’m on this medication I can’t. I’m always thinking about food. I did discuss this issue with the medical staff and they told me not to worry – just go with it. It may come a time when I won’t be able to eat.
Hope 4 Shlynda’s GoFundMe Page – To Join In Please Visit:
We Stand Together Against Colorectal Cancer. For Information:
Music: “Headway” by Kai Engel
From The Free Music Archive
CC BY 4.0